URMO logo
Introduction | Search taxa | Taxon tree | Literature | Statistics

URMO taxon details

Checked: verified by a taxonomic editorParadentalium americanum (Chenu, 1843) 
AphiaID: 344520

Classification: Biota > Checked: verified by a taxonomic editorAnimalia > Checked: verified by a taxonomic editorMollusca > Checked: verified by a taxonomic editorScaphopoda > Checked: verified by a taxonomic editorDentaliida > Checked: verified by a taxonomic editorDentaliidae > Checked: verified by a taxonomic editorParadentalium > Checked: verified by a taxonomic editorParadentalium americanum
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorParadentalium Cotton & Godfrey, 1933
Orig. name Checked: verified by a taxonomic editorDentalium americanum Chenu, 1843
Sources  original description Chenu J. C. (1842-1854). Illustrations conchyliologiques, ou description et figures de toutes les coquilles connues, vivantes et fossiles. Fortin, Masson, Langlois & Leclercq, Paris [Opera pubblicata in 4 volumi contenenti complessivamente 85 parti. La parte sulle Panopaea di Valenciennes]: , available online at http://caliban.mpiz-koeln.mpg.de/chenu/conchilia_tafeln_1/ [details]

status source Steiner, G.; Kabat, A. R. (2004). Catalog of species-group names of Recent and fossil Scaphopoda (Mollusca). Zoosystema. 26(4): 549-726., available online at http://web.archive.org/web/20070315080136/http://www.mnhn.fr/museum/front/medias/publication/3271_z04n4a1.pdf [details]

Vernacular
Names
 
Language   Name 
English Unreviewed: has not been verified by a taxonomic editorAmerican tuskshell  [details]
Environment marine
Link Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
Images Unreviewed: has not been verified by a taxonomic editor[show unreviewed]
LSID urn:lsid:marinespecies.org:taxname:344520
Taxonomic
Edit history
 
Date   action   by
2008-04-11 11:44:20Z  created  van der Land, Jacob
2008-12-27 08:55:22Z  checked  Scarabino, Victor
  
[Taxonomic tree] [Google] [Google scholar] [Google images]
  Citation: Scarabino, V. (2008). Paradentalium americanum (Chenu, 1843). In: MolluscaBase (2017). Accessed through: Land J. van der (ed). (2008). UNESCO-IOC Register of Marine Organisms (URMO) at http://www.marinespecies.org/urmo/aphia.php?p=taxdetails&id=344520 on 2017-03-28
   

Website and databases developed and hosted by VLIZ · Page generated 2017-03-28 GMT · contact: